# SDR GTIA2016100201619

- Difficulty date: October 2, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 3 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DROPPED AFTER LANDING ROW 3DEF.  PERFORMED DROP TEST OF PASSENGER OXYGEN MASKS IAW AMM 35-23-00.  OPS CHECKED GOOD, NO FAULTS NOTED AT THIS TIME.
